Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Opiates & Opioids > Heroin
Mark Forums Read
Register Tags

Notices

 
Thread Tools
  #1  
Old 12-09-2009, 22:14
deltakilo deltakilo is offline
Silver Member
 
Join Date: 30-05-2009
31 y/o Male from United States
Posts: 76
deltakilo is an unknown quantity at this point
Points: 210, Level: 2 Points: 210, Level: 2 Points: 210, Level: 2
Activity: 0% Activity: 0% Activity: 0%
Eyes change color when using opiates

Ever since SWIM can remember his eye color reacts to opiates, changing from green to blue in a matter of hours. Has anyone else experienced this?


Thanks.
  #2  
Old 12-09-2009, 23:33
EyesOfTheWorld EyesOfTheWorld is offline
R.I.P.
 
Join Date: 06-10-2008
Male from United States
Posts: 1,507
EyesOfTheWorld really adds to the discussion.EyesOfTheWorld really adds to the discussion.EyesOfTheWorld really adds to the discussion.EyesOfTheWorld really adds to the discussion.EyesOfTheWorld really adds to the discussion.EyesOfTheWorld really adds to the discussion.EyesOfTheWorld really adds to the discussion.
Points: 2,267, Level: 7 Points: 2,267, Level: 7 Points: 2,267, Level: 7
Activity: 0% Activity: 0% Activity: 0%
Re: Eyes change color when using opiates

Monkeys eye color changes as well, but it's been happening for so long, and cocurrently with a longtime opiate habit, that he's not sure if they are related or coincidental. Anyone else?
  #3  
Old 13-09-2009, 02:06
dyingtomorrow dyingtomorrow is offline
R.I.P.
 
Join Date: 16-10-2008
31 y/o Male from United States
Posts: 2,615
Blog Entries: 5
dyingtomorrow is living in mutualistic symbiosis with drugs-forumdyingtomorrow is living in mutualistic symbiosis with drugs-forumdyingtomorrow is living in mutualistic symbiosis with drugs-forumdyingtomorrow is living in mutualistic symbiosis with drugs-forumdyingtomorrow is living in mutualistic symbiosis with drugs-forumdyingtomorrow is living in mutualistic symbiosis with drugs-forumdyingtomorrow is living in mutualistic symbiosis with drugs-forumdyingtomorrow is living in mutualistic symbiosis with drugs-forumdyingtomorrow is living in mutualistic symbiosis with drugs-forumdyingtomorrow is living in mutualistic symbiosis with drugs-forumdyingtomorrow is living in mutualistic symbiosis with drugs-forum
Points: 8,663, Level: 13 Points: 8,663, Level: 13 Points: 8,663, Level: 13
Activity: 11.0% Activity: 11.0% Activity: 11.0%
Re: Eyes change color when using opiates

SWIM is not really sure how the eye color changing thing works. He think it depends on lighting, and that if your eyes turn red it can make them seem a different color as well.

E.G. out of SWIM's entire family, cousins, etc. only SWIM and his father have dark eyes, everyone else has light blue or green eyes. But when his eyes are red, or in certain kinds of light, they look bright to deep green.

He thinks those two factors have a lot to do with it, he is not sure if eyes can actually change color or not.
  #4  
Old 13-09-2009, 02:51
Nature Boy Nature Boy is offline
Silver Member
 
Join Date: 09-05-2005
28 y/o Male from Ireland
Posts: 3,970
Blog Entries: 1
Nature Boy must mainline MedlineNature Boy must mainline MedlineNature Boy must mainline MedlineNature Boy must mainline MedlineNature Boy must mainline MedlineNature Boy must mainline MedlineNature Boy must mainline MedlineNature Boy must mainline MedlineNature Boy must mainline MedlineNature Boy must mainline MedlineNature Boy must mainline Medline
Points: 3,100, Level: 8 Points: 3,100, Level: 8 Points: 3,100, Level: 8
Activity: 0% Activity: 0% Activity: 0%
Re: Eyes change color when using opiates

The iris, especially with non-brown eyes, can look different under various lightings. The white of the eye, getting slightly red or yellow, can also effect the appearance of iris colour. SWIM's eyes usually look anything between green-ish/grey/blue-ish depending on where he is and how bright it is. Opiates do contrict the pupils though. Perhaps this has its own effect on the appearance of the iris.
  #5  
Old 13-09-2009, 03:35
chinpokomaster chinpokomaster is offline
Palladium Member
 
Join Date: 25-03-2008
27 y/o Male from England
Posts: 1,114
chinpokomaster really adds to the discussion.chinpokomaster really adds to the discussion.chinpokomaster really adds to the discussion.chinpokomaster really adds to the discussion.chinpokomaster really adds to the discussion.chinpokomaster really adds to the discussion.
Points: 950, Level: 4 Points: 950, Level: 4 Points: 950, Level: 4
Activity: 0.7% Activity: 0.7% Activity: 0.7%
Re: Eyes change color when using opiates

I agree with the above poster. SWIM has never really noticed a difference and suspects any difference will be due in no small part to the limiting of light to the pupil.
  #6  
Old 13-09-2009, 05:33
shanesmith7 shanesmith7 is offline
Banned
 
Join Date: 01-01-2009
Male
Posts: 153
shanesmith7 needs to UTFSE some more before posting.
Points: 295, Level: 2 Points: 295, Level: 2 Points: 295, Level: 2
Activity: 0% Activity: 0% Activity: 0%
Re: Eyes change color when using opiates

...swim can't look in mirrors if he's not on opiates
  #7  
Old 14-09-2009, 05:30
deltakilo deltakilo is offline
Silver Member
 
Join Date: 30-05-2009
31 y/o Male from United States
Posts: 76
deltakilo is an unknown quantity at this point
Points: 210, Level: 2 Points: 210, Level: 2 Points: 210, Level: 2
Activity: 0% Activity: 0% Activity: 0%
Re: Eyes change color when using opiates

Quote:
Originally Posted by shanesmith7 View Post
...swim can't look in mirrors if he's not on opiates
LMAO, well done.

As far as the iris changing color, SWIM is positive it's not a subjective observation based on ambient lighting, it is instead a complete, drastic change from green to blue and seems to last roughly as long as it takes for the opiates to clear his system.

It looks like SWIM might be the only one... this is shaping up to be even stranger than SWIM first thought.

deltakilo added 2 Minutes and 28 Seconds later...

Ah, SWIM forgot to add that SWIM isn't the only one who has noticed this, SWIM's friends, family and co-workers have all asked why SWIM's eyes go from green/blue within a few hours.

Last edited by deltakilo; 14-09-2009 at 05:30. Reason: Automerged Doublepost
  #8  
Old 14-09-2009, 05:49
ninjaned ninjaned is offline
Silver Member
 
Join Date: 14-02-2009
24 y/o Male from United States
Posts: 313
ninjaned is a decent psychonaut.
Points: 225, Level: 2 Points: 225, Level: 2 Points: 225, Level: 2
Activity: 0% Activity: 0% Activity: 0%
Re: Eyes change color when using opiates

swim has noticed this as well but his eyes do the opposite, they go from blue to green. sometimes they also go grey. not only on opiates, but when on opiates they seem to change more often, and lean more towards gray.
  #9  
Old 14-09-2009, 06:47
deltakilo deltakilo is offline
Silver Member
 
Join Date: 30-05-2009
31 y/o Male from United States
Posts: 76
deltakilo is an unknown quantity at this point
Points: 210, Level: 2 Points: 210, Level: 2 Points: 210, Level: 2
Activity: 0% Activity: 0% Activity: 0%
Re: Eyes change color when using opiates

Quote:
Originally Posted by ninjaned View Post
swim has noticed this as well but his eyes do the opposite, they go from blue to green. sometimes they also go grey. not only on opiates, but when on opiates they seem to change more often, and lean more towards gray.
Ah ha! SWIM's not the only one!
  #10  
Old 16-09-2009, 18:36
SmokeNmirrors SmokeNmirrors is offline
Silver Member
 
Join Date: 08-07-2007
25 y/o Male from USA - Pennsylvania
Posts: 447
SmokeNmirrors is captain of the psychonauts.SmokeNmirrors is captain of the psychonauts.SmokeNmirrors is captain of the psychonauts.
Points: 653, Level: 4 Points: 653, Level: 4 Points: 653, Level: 4
Activity: 0% Activity: 0% Activity: 0%
Re: Eyes change color when using opiates

Swim has blue eyes and when he gets high they turn like a ice blue, a lot of times when swim is high and doesn't look to fucked up people will tell swim how pretty his eyes look.
  #11  
Old 14-04-2010, 00:04
Piru Piru is offline
Account Awaiting Email Confirmation.
 
Join Date: 09-04-2010
23 y/o Male from Afghanistan
Posts: 23
Piru is an unknown quantity at this point
Points: 30, Level: 1 Points: 30, Level: 1 Points: 30, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Eyes change color when using opiates

The color change is probably due to miosis caused by opiate: the iris contracts and the surface increases, that "fades" your eye color. This is also an optical effect, because the pin-eyes make the colour more lights than reality.

Post Quality Evaluations:
good point, makes sense
Good explanation to OPs question.

Share this on:

Tags
drug, drugs, ecstasy, heroin, heroin and eye colour, heroin side effects, heroine, illegal drugs, legal drugs, mdma, opiate, opiate side effects, opiates, opioids, pupil constriction, using heroin

Thread Tools


» New Threads
My struggle with Loperamide
Last post by ophelia-b
8 Replies, 358 Views
The risk of untested pills
Last post by Ghetto_Chem
6 Replies, 105 Views
Bad news. FDA not allowing Kratom...
Last post by DepoV
20 Replies, 672 Views
Man charged in $80M drug heist...
Last post by Rob Cypher
1 Replies, 652 Views
Is LSD worth it?
Last post by OTC Junkie
29 Replies, 454 Views
South Africa changing the law on...
Last post by highstonedrifter
0 Replies, 1 Views
When do you use DXM - day or night?
Last post by Mr. Finklewoort
4 Replies, 85 Views
Concerned for friend's children...
Last post by Iggypants
0 Replies, 8 Views
How does tramadol affect you?
Last post by highstonedrifter
2 Replies, 31 Views
Can you have a seizure (from...
Last post by Barch
15 Replies, 4,982 Views
» New Wiki Articles

Sitelinks: Information:

All times are GMT +1. The time now is 19:07.


Copyright: SIN Foundation 2003 - 2014, All rights reserved
"Wiki" powered by VaultWiki v3.0.20 PL 1.